# SDR HSYA2015010715

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N860FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0182
- Aircraft time: 12,459 hours, 21,038 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 26510291
- Condition: Corroded
- Location: Cowling
- Part time: 12,459 hours, 21,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND THE COWLING BRACKET ASSEMBLY SEVERELY CORRODED & REQUIRES REPLACEMENT.
